[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 34.204.52.4. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Off-Center Fold
July 1999

Penile Erythematous Eruption in a Man With Diabetes

Author Affiliations
 

Copyright 1999 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.1999

Arch Dermatol. 1999;135(7):845-850. doi:10-1001/pubs.Arch Dermatol.-ISSN-8503-987x-135-7-dof0799

A 41-year-old man with diabetes presented with a nonpruritic erythematous eruption on his penis. The eruption had been well controlled with topical corticosteroids and intermittent oral fluconazole. After 6 months, the eruption became resistant to therapy, and the patient developed dysuria without penile discharge, vague arthralgias involving his left ankle and right knee, and a new rash. On physical examination, moist, erythematous plaques without scale were present on the glans and penile shaft (Figure 1). His feet revealed multiple translucent vesicles and raised flesh-colored papules on the plantar surface bilaterally (Figure 2). He also had multiple, brown, raised plaques covering the dorsal aspect of his tongue.

×